Progress in Mathematics

Suites de Sturm, indice de Maslov et périodicité de Bott

Authors: Barge, Jean, Lannes, Jean

Free Preview
  • Self-contained and elementary, involving essentially linear and bilinear algebra
  • Unified approach to the Maslov index using Sturm sequences and quadratic forms
  • Appeals to both algebraists and topologists
see more benefits

Buy this book

eBook $69.95
price for USA in USD
  • ISBN 978-3-7643-8710-5
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $99.99
price for USA in USD
  • ISBN 978-3-7643-8709-9
  • Free shipping for individuals worldwide
  • Institutional customers should get in touch with their account manager
  • Covid-19 shipping restrictions
  • Usually ready to be dispatched within 3 to 5 business days, if in stock
About this book

La théorie classique des suites de Sturm fournit un algorithme pour déterminer le nombre de racines d’un polynôme à coefficients réels contenues dans un intervalle donné. L’objet principal de ce mémoire est de montrer qu’une généralisation adéquate de la théorie des suites de Sturm fournit entre autres choses:

  • une notion d’indice de Maslov pour un lacet algébrique de lagrangiens défini sur un anneau commutatif;
  • une démonstration du théorème fondamental de la K-théorie (algébrique) hermitienne, théorème dû à M. Karoubi;
  • une démonstration des théorèmes de périodicité de Bott (topologique), dans l’esprit des travaux de F. Latour;
  • un calcul du groupe K2 relatif, symplectique-linéaire, pour tous les anneaux commutatifs, dans l’esprit des travaux de R. Sharpe.

Le livre est dans la mesure du possible « self-contained » et élémentaire: il met essentiellement en oeuvre des arguments d’algèbre linéaire ou bilinéaire. Il présente une approche unifiée de l’indice de Maslov en termes de suites de Sturm et de formes quadratiques.

Table of contents (6 chapters)

Table of contents (6 chapters)

Buy this book

eBook $69.95
price for USA in USD
  • ISBN 978-3-7643-8710-5
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $99.99
price for USA in USD
  • ISBN 978-3-7643-8709-9
  • Free shipping for individuals worldwide
  • Institutional customers should get in touch with their account manager
  • Covid-19 shipping restrictions
  • Usually ready to be dispatched within 3 to 5 business days, if in stock
Loading...

Bibliographic Information

Bibliographic Information
Book Title
Suites de Sturm, indice de Maslov et périodicité de Bott
Authors
Series Title
Progress in Mathematics
Series Volume
267
Copyright
2008
Publisher
Birkhäuser Basel
Copyright Holder
Birkhäuser Basel
eBook ISBN
978-3-7643-8710-5
DOI
10.1007/978-3-7643-8710-5
Hardcover ISBN
978-3-7643-8709-9
Series ISSN
0743-1643
Edition Number
1
Number of Pages
VII, 199
Topics